# SDR 2002UALA01842

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 71,665 hours, 18,476 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER TO NR 2 ENGINE.  ENGINE RESTARTED.  ENGINE WOULD NOT GO ABOVE IDLE.  FCU CHANGED.  BENCH CHECK SHOWED ACCEL & DECEL SCHEDULE UNDER LOW LIMITS, PROBABLE CAUSE OF POWER LOSS AT ALT 41K.
